Prolongation of the loss of stability in the case of dynamic bifurcations. II
Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 226-233
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_2_a5,
author = {A. I. Neishtadt},
title = {Prolongation of the loss of stability in the case of dynamic bifurcations. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {226--233},
year = {1988},
volume = {24},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_2_a5/}
}
A. I. Neishtadt. Prolongation of the loss of stability in the case of dynamic bifurcations. II. Differencialʹnye uravneniâ, Tome 24 (1988) no. 2, pp. 226-233. http://geodesic.mathdoc.fr/item/DE_1988_24_2_a5/